# SDR ASOA2015042112626

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 30,665 hours, 21,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A SAID EXIT COVER SIGN IS BROKEN BY GALLEY SERVICE DOOR.  REPAIRED EXIT SIGN COVER IAW AMM 33-20-00 NO FURTHER DEFECT NOTED.
